# SDR AC2A082141

- Difficulty date: December 12, 2002
- Submitted: December 30, 2002
- Operation: Air carrier
- Aircraft: N50588
- Make and model: Bolkms BO105S
- Aircraft serial: 780
- Aircraft time: 12,540 hours
- Engine: Allsn 250C20
- Engine time: 16,930 hours, 26,377 cycles
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 23065123
- Part serial: 86160534
- Condition: Loose
- Location: Nr 2 Engine
- Part time: 9,904 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POTTING COMPOUND IS BROKEN LOOSE AT SHAFT REPLACED WITH SERVICEABLE GOVERNOR
